# SDR CA050722007

- Difficulty date: July 22, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Boeing 727247
- Engine: Pwa JT8D15
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Part number: 454422
- Condition: Chafed
- Location: Oil Pressure
- Part time: 30,596 hours, 20,867 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS 20 MINITES OUT WHEN THE NUMBER 3 ENGINE OIL LEVEL STARTED TO DROP.  THE ENGINE OIL LEVEL WAS MONITORED BY THE F/E AND THE ENGINE WAS NOT SHUT DOWN.  THE AIRCRAFT LANDED SAFELY WITH NO PROBLEMS AND THE ENGINE WAS SHUT DOWN AFTER LANDING. MAINTENANCE INSPECTED THE ENGINE AND FOUND THAT THE OIL PRESSURE LINE HAD CHAFFED THROUGH AND OIL WAS ESCAPING FROM A HOLE IN THE LINE. THE LINE APPEARED TO HAVE CHAFFED ON THE ENGINE STARTER DUCT.(65-22446-11). THE AIRCRAFT IS GROUNDED UNTIL THE LINE CAN BE REPLACED.
